# SDR SWIA201437540

- Difficulty date: April 10, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 33,023 hours, 44,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frame 40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE NEAR LAVATORY FRAME 40 IS CRACKED.  C-CHECK, REPLACED FLOOR STRUCTURE NEAR LAVATORY FRAME 40 IAW SRM.
